# SDR HALA20250820256

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,725 hours, 5,946 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,732 hours, 5,950 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ENG 1 STARTER SOAP FOUND STARTER EMPTY AND DETECTOR FULL OF CHIPS. REMOVED AND REPLACED ENG 1 STARTER (E1-5000ES) IAW A330 AMM 80-11-41. OPS AND LEAK CHECK GOOD NO FURTHER DEFECTS NOTED.
